# SDR AALA972457

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 3 ROLLER TRAY.  REPLACED NR 3 ROLLER TRAY BETWEEN FRAMES 30 TO 32 PER SRM 53-10-15.  (M)
